# SDR DHL2003746506

- Difficulty date: June 2, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 55,185 hours, 30,371 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, N/R 54144 RT WING LEADING EDGE L-ANGLE IS CRACKED JUST INBOARD OF NR 4 KRUEGER FLAP AT L/E STA 130.7.  NR 4 L/E FLAP REMOVED AND REINSTALLED ON NR 54306.  REMOVED FASTENERS AND SUB-STRUCTURE FOR ACCESS IAW B-727 SRM 51-30-2.  CUT-OUT DAMAGED SECTION OF ANGLE AND FABBED NEW FROM 2024 T3 .040 PO 314696 DIM 10.5 INCH AND REPAIR ANGLE SAME MATERIAL DIM 9 INCHES IAW B-727 SRM 51-40-3 FIG 1 AND 57-20-2 FIG 1.  PARTS TREATED AND PRIMED IAW B-727 SRM 51-10-2 AND INSTALLED IAW B-727 51-40-3 FIG 1.  REINSTALLED SUB-STRUCTURE IAW B-727 SRM 51-30-2.
